# SDR ABXA040022

- Difficulty date: November 13, 2003
- Submitted: January 13, 2004
- Operation: Air carrier
- Aircraft: N783AX
- Make and model: Boeing 767281
- Aircraft serial: 23016
- Aircraft time: 43,725 hours, 34,967 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Fitting
- Part number: 149T695511
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN LANDING GEAR DOOR RETRACT FITTING CRACKED NEAR RIGHT SIDE KEEL BEAM.  REMOVED AND REPLACED BELLCRANK FITTING IAW B767 MM 32-12.
